# SDR UALA2011112106410

- Difficulty date: November 19, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 60,430 hours, 22,398 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Attach Fitting
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT: 31ABC WHOLE ROW OFF TRACKS.  REPLACED THE AFT ATTACH FITTING SECURED SEAT.
